Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 10, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jul 8, 2015, 2:26 PM MDT for Grant County, Hidalgo County, Luna County, New Mexico. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2015, 2:26 PM MDT (20:26 UTC)
- Expired
- Jul 8, 2015, 5:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grant County, NM, Hidalgo County, NM, Luna County, NM
The radar
The El Paso radar (KEPZ), 157 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 3:29 PM MDT | HEAVY RAIN 1.5 | Hachita, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 363 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1077 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
514
WGUS54 KEPZ 082026
FFWEPZ
NMC017-023-029-082330-
/O.NEW.KEPZ.FF.W.0010.150708T2026Z-150708T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
226 PM MDT WED JUL 8 2015
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL GRANT COUNTY IN SOUTH CENTRAL NEW MEXICO...
EAST CENTRAL HIDALGO COUNTY IN SOUTHWESTERN NEW MEXICO...
WEST CENTRAL LUNA COUNTY IN SOUTH CENTRAL NEW MEXICO...
* UNTIL 530 PM MDT
* AT 224 PM MDT...DOPPLER RADAR INDICATED A NEARLY STATIONARY
THUNDERSTORMS FOCUSED OVER HACHITA. RAINFALL AMOUNTS IN AREAS
OUTSIDE HACHITA ARE RAPIDLY APPROACHING 2 INCHES...AND
THUNDERSTORMS CONTINUE TO REDEVELOP OVER THE SAME AREA.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HACHITA...
PLAYAS...
PORTIONS OF STATE HIGHWAYS 9...81...AND 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 3198 10847 3210 10811 3206 10794 3180 10831
3172 10859 3186 10866
$$
HARDIMAN2 follow-up statements
281
WGUS74 KEPZ 082134
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
334 PM MDT WED JUL 8 2015
NMC017-023-029-082330-
/O.CON.KEPZ.FF.W.0010.000000T0000Z-150708T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-HIDALGO NM-LUNA NM-
334 PM MDT WED JUL 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR
SOUTH CENTRAL GRANT...EAST CENTRAL HIDALGO AND WEST CENTRAL LUNA
COUNTIES...
AT 330 PM MDT...THUNDERSTORMS HAVE MOSTLY DIMINISHED OVER THE
WARNING AREA...HOWEVER SPOTTERS REPORTED 1.50 INCHES OF RAIN
HAS FALLEN IN HACHITA...WHILE RADAR ESTIMATES HIGHER AMOUNTS
FURTHER TO THE WEST.
RUNOFF FROM THIS HEAVY RAINFALL WILL CONTINUE TO CAUSE AREAS
OF FLOODING...ESPECIALLY NEAR ARROYOS AND LOW WATER CROSSINGS...
FOR THE NEXT HOUR OR TWO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 3198 10847 3210 10811 3206 10794 3180 10831
3172 10859 3186 10866
$$
HARDIMAN191
WGUS74 KEPZ 082326
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
526 PM MDT WED JUL 8 2015
NMC017-023-029-082336-
/O.EXP.KEPZ.FF.W.0010.000000T0000Z-150708T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-HIDALGO NM-LUNA NM-
526 PM MDT WED JUL 8 2015
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL GRANT...EAST CENTRAL
HIDALGO AND WEST CENTRAL LUNA COUNTIES WILL EXPIRE AT 530 PM MDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3198 10847 3210 10811 3206 10794 3180 10831
3172 10859 3186 10866
$$
HARDIMANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 3:47 AM MDT, 10 hours 39 minutes earlier.
Area forecast discussion, Jul 8, 3:47 AM MDT, 10 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 347 AM MDT WED JUL 8 2015 .SYNOPSIS... SOUTHWEST TO SOUTHEAST WINDS WILL PUSH MOIST UNSTABLE AIR INTO NEW MEXICO AND WEST TEXAS TODAY THROUGH FRIDAY WHILE A DEEP LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. AS A RESULT SHOWERS AND THUNDERSTORMS WILL HIT MUCH OF THE BORDERLAND THROUGH FRIDAY WITH A FEW STORMS PRODUCING HEAVY RAINS...STRONG WINDS AND HAIL. THIS WEEKEND AND EARLY NEXT WEEK HIGH PRESSURE ALOFT WILL SPREAD ACROSS THE SOUTHERN ROCKIES BRINGING WARM AND DRIER WEATHER TO THE REGION. && .DISCUSSION... COMPLEX AND CHALLENGING WEATHER PATTERN WILL CONTINUE FOR SOUTHERN NEW MEXICO AND WEST TEXAS TODAY INTO FRIDAY. FOR TODAY ZONAL FLOW ALOFT WILL CONTINUE OVER THE REGION WITH SHORT WAVE RIDGE INITIALLY MOVING ACROSS THE CWA. WATER VAPOR IMAGES IN FACT SHOWING THE CWA REMAINING IN A DRY ALOFT ALOFT WHICH PROBABLY ENHANCED OUR SEVERE WEATHER ACTIVITY YESTERDAY. MEANWHILE AT LOW LEVELS SOUTHEAST TO SOUTHWEST WINDS ARE EXPECTED FROM EAST TO WEST WHICH WILL SUSTAIN LOW LEVEL MOISTURE INFLOW FROM GULF OF MEXICO AND GULF OF CALIFORNIA. SURFACE DEWPOINTS WILL THEREFORE BE IN THE 50S AND LOWER 60S MOST AREAS WITH PRECIPITABLE WATER AROUND 1 TO 1.2 INCHES. SHORT WAVE RIDGE MAY INITIALLY KEEP CONVECTION SUPPRESSED BUT BY LATE AFTERNOON SURFACE HEATING...UPSLOPE FLOW AND CONVERGENCE ALONG WEAK SURFACE TROUGH WILL INITIATE AND SUPPORT SCATTERED CONVECTION AS EXPECT MUCAPES TO BE AROUND 1000 J/KG. ABUNDANT LOW LEVEL MOISTURE WILL SUSTAIN POTENTIAL FOR LOCALLY HEAVY RAINFALL. IN ADDITION 30 KT WESTERLY WIND LEVEL FLOW PLUS DRY AIR ALOFT WILL PROVIDE FAVORABLE SHEAR AND THERMODYNAMICS FOR AT LEAST A FEW STORMS TO PRODUCE HAIL AND DAMAGING DOWNDRAFTS. THURSDAY THROUGH FRIDAY AN UNUSUALLY STRONG FOR JULY UPPER LOW WILL MOVE ACROSS CALIFORNIA INTO NEVADA WITH BACKING FLOW TO ITS EAST RESULTING IN A DEEP SOUTHWEST TO SOUTHEAST FLOW ACROSS THE CWA. SURFACE DEWPOINTS WILL CONSEQUENTLY WILL REMAIN IN THE 50S AND LOWER 60S MOST AREAS WHILE PRECIPITABLE WATER STAYS ELEVATED AT AROUND 1.1 TO 1.4 INCHES. WITH MUCAPES AROUND 1000 J/KG MOST AREAS EXPECT WIDESPREAD CONVECTION TO PERSIST AS EXPECT SURFACE HEATING...UPSLOPE AND WEAK EMBEDDED WAVES ALOFT TO INITIATE UPDRAFTS. ABUNDANT MOISTURE MEANS MORE LOCALLY HEAVY RAINFALLS WHILE 30 TO 40 KT MID LEVEL SOUTHWEST FLOW WILL PROVIDE FAVORABLE SHEAR FOR A AT LEAST ISOLATED STORMS TO BECOME SEVERE. BEGINNING SATURDAY STRONG UPPER RIDGE WILL EXPAND EAST TO WEST ACROSS NEW MEXICO AND WEST TEXAS WITH ATTENDANT SUBSIDENCE AND WARMING ALOFT SPREAD ACROSS THE CWA. RESULTANT CIRCULATION CHANGES WILL TEND TO SHUNT DEEPER MOISTURE AND EMBEDDED WAVES WESTWARD. AS A RESULT EXPECT WARM DRIER WEATHER ACROSS THE REGION LATER PERIODS WITH MOST CONVECTION CONFINED TO THE HIGHER MOUNTAINS AND THE LOWER ELEVATIONS WEST OF DEMING. && .AVIATION...VALID 08/12Z-09/12Z. SCATTERED AREAS OF MVFR CEILINGS AND VISIBILITIES WITH ISOLATED IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS...ESPECIALLY BETWEEN 20Z TO 06Z. HEAVY RAINS...HAIL AND DOWNDRAFTS WITH WIND GUSTS TO 60 MPH POSSIBLE WITH A FEW STORMS. && .FIRE WEATHER... SOUTHWEST TO SOUTHEAST WINDS WILL PUSH MOIST UNSTABLE AIR INTO NEW MEXICO AND WEST TEXAS TODAY THROUGH FRIDAY WHILE A DEEP LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. AS A RESULT SHOWERS AND THUNDERSTORMS WILL HIT MUCH OF THE BORDERLAND THROUGH FRIDAY WITH A FEW STORMS PRODUCING HEAVY RAINS...STRONG WINDS AND HAIL. THIS SHOULD FURTHER REDUCE THE FIRE DANGER ACROSS THE AREA. THIS WEEKEND AND EARLY NEXT WEEK HIGH PRESSURE ALOFT WILL SPREAD ACROSS THE SOUTHERN ROCKIES BRINGING WARM AND DRIER WEATHER TO THE REGION. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 95 74 92 72 / 40 60 50 60 SIERRA BLANCA 90 68 89 67 / 40 50 50 60 LAS CRUCES 93 69 91 67 / 40 60 50 60 ALAMOGORDO 91 68 90 67 / 40 60 50 60 CLOUDCROFT 70 54 69 51 / 60 60 60 60 TRUTH OR CONSEQUENCES 92 67 88 65 / 40 40 40 50 SILVER CITY 83 61 81 60 / 40 40 50 50 DEMING 93 68 90 67 / 40 40 40 50 LORDSBURG 94 67 89 65 / 40 30 40 50 WEST EL PASO METRO 95 74 93 72 / 40 60 50 60 DELL CITY 92 68 92 67 / 40 50 40 60 FORT HANCOCK 94 71 93 71 / 40 60 40 60 LOMA LINDA 89 68 87 67 / 40 60 50 60 FABENS 95 71 93 71 / 40 60 50 60 SANTA TERESA 94 72 91 70 / 40 60 50 60 WHITE SANDS HQ 92 70 91 68 / 40 60 50 60 JORNADA RANGE 92 67 90 65 / 40 60 50 60 HATCH 93 67 91 65 / 40 50 40 60 COLUMBUS 93 70 90 68 / 40 40 40 50 OROGRANDE 92 71 90 69 / 40 60 50 60 MAYHILL 78 57 77 56 / 60 60 60 60 MESCALERO 80 56 79 55 / 60 60 60 60 TIMBERON 78 57 78 55 / 60 60 60 60 WINSTON 84 60 81 58 / 50 50 50 50 HILLSBORO 90 64 88 62 / 50 40 50 50 SPACEPORT 92 67 90 64 / 40 50 50 60 LAKE ROBERTS 83 58 80 57 / 50 40 50 50 HURLEY 87 63 83 62 / 40 40 40 50 CLIFF 91 63 87 61 / 40 30 40 50 MULE CREEK 90 63 86 60 / 40 30 30 40 FAYWOOD 88 64 85 63 / 40 40 40 50 ANIMAS 94 67 89 65 / 40 30 40 40 HACHITA 95 67 91 65 / 40 40 40 50 ANTELOPE WELLS 93 65 88 63 / 40 30 50 50 CLOVERDALE 89 64 84 62 / 40 30 40 40 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 05 ROGASH
Hazardous weather outlook, Jul 8, 11:32 AM MDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1132 AM MDT WED JUL 8 2015 NMZ401>417-TXZ418>424-091745- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1132 AM MDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORM ACTIVITY WILL HAVE A LATER START TODAY BUT WILL EVENTUALLY ESCALATE AFTER A WEAK HIGH PRESSURE RIDGE PASSES BY. THE MOST ACTIVE AREA SHOULD BE WEST OF THE RIO GRANDE AS WELL AS IN THE SACRAMENTO MOUNTAINS. WITH ABUNDANT MOISTURE IN PLACE THERE IS A FLASH FLOOD THREAT...AND WITH UNSEASONAL WIND SHEAR LARGE HAIL AND DAMAGING WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE ACTIVE THUNDERSTORM PERIOD WILL CONTINUE INTO FRIDAY. AGAIN...FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH THE STRONGER STORMS. BY SATURDAY A HIGH PRESSURE RIDGE WILL EXTEND WESTWARD AND STRENGTHEN OVERHEAD...PUSHING THE DEEPER MOISTURE WESTWARD INTO ARIZONA AND SOMEWHAT STABILIZING THE LOCAL ATMOSPHERE. THUS OVER THE WEEKEND INTO EARLY NEXT WEEK THUNDERSTORMS WILL BE FEW IN THE LOWLANDS EXCEPT NEAR THE ARIZONA BORDER...WHILE A BETTER CHANCE FOR STORMS WILL EXIST IN THE MOUNTAINS. THESE STORMS WILL NOT BE AS STRONG AS IN THE NEAR TERM BUT COULD STILL RESULT IN LOCALIZED FLOODING. ALSO...AS EARLY AS MONDAY AFTERNOON TEMPERATURES COULD CLIMB INTO THE TRIPLE DIGITS. THIS ALONG WITH RESIDUAL LOW LEVEL MOISTURE AND SOMEWHAT HUMID CONDITIONS WILL RESULT IN AN INCREASE IN HEAT RELATED ILLNESSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE VIA OUR SPOTTER PHONE LINE OR VIA TWITTER USING OUR HANDLE @NWSELPASO OR TO LOCAL LAW ENFORCEMENT. FAUSETT
In the hours before
Local storm report, Jul 8, 10:26 AM MDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1026 AM MDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 13 W SIERRA BLANCA 31.17N 105.58W
07/07/2015 HUDSPETH TX BROADCAST MEDIA
UPDATE TO EARLIER REPORT AND CORRECTION TO EVENT
TIME...3 TRACTOR TRAILERS AND 1 HORSE TRAILER
OVERTURNED...ONE INJURY...LEMON SIZED HAIL REPORTED.
&&
EVENT NUMBER EPZ1500094
FAUSETTSpecial weather statement, Jul 8, 12:34 PM MDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1234 PM MDT WED JUL 8 2015 NMZ401>403-081915- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM- 1234 PM MDT WED JUL 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT COUNTY UNTIL 115 PM MDT... AT 1233 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER LITTLE WALNUT VILLAGE...JUST NORTH OF SILVER CITY...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LITTLE WALNUT VILLAGE... PINOS ALTOS... ARENAS VALLEY... SILVER CITY... BAYARD... SANTA CLARA... HANOVER... FIERRO... FORT BAYARD... MCMILLAN CAMPGROUND... CHERRY CREEK CAMPGROUND. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3276 10833 3291 10836 3297 10805 3275 10802 TIME...MOT...LOC 1833Z 262DEG 11KT 3284 10826 HARDIMAN
Special weather statement, Jul 8, 12:57 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1257 PM MDT WED JUL 8 2015 NMZ405-081945- LOWLANDS OF THE BOOTHEEL NM- 1257 PM MDT WED JUL 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HIDALGO COUNTY UNTIL 145 PM MDT... AT 1256 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTHEAST OF ALAMO HUECO...OR 22 MILES NORTHEAST OF ANTELOPE WELLS...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN HIDALGO COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3175 10821 3149 10821 3147 10834 3168 10840 TIME...MOT...LOC 1856Z 252DEG 13KT 3160 10828 HARDIMAN
Special weather statement, Jul 8, 12:59 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1259 PM MDT WED JUL 8 2015
NMZ402-408-409-081945-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
1259 PM MDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SIERRA COUNTY UNTIL
145 PM MDT...
AT 1259 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HERMOSA...OR 13 MILES NORTHWEST OF HILLSBORO...MOVING SOUTHEAST
AT 10 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL SIERRA
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3317 10742 3314 10744 3313 10744 3295 10753
3305 10778 3318 10771
TIME...MOT...LOC 1859Z 295DEG 7KT 3309 10768
HARDIMANSpecial weather statement, Jul 8, 1:24 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 124 PM MDT WED JUL 8 2015 NMZ402-408-409-082015- SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- 124 PM MDT WED JUL 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIERRA COUNTY UNTIL 215 PM MDT... AT 124 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHLORIDE...OR NEAR WINSTON...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WINSTON... CHLORIDE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3314 10770 3330 10780 3344 10753 3324 10738 TIME...MOT...LOC 1924Z 243DEG 23KT 3326 10768 HARDIMAN
Local storm report, Jul 8, 1:44 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
144 PM MDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 3 SE CHLORIDE 33.30N 107.64W
07/08/2015 E1.00 INCH SIERRA NM TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZE HAIL NEAR
WINSTON. HAIL SOUNDED INTENSE OVER PHONE.
&&
EVENT NUMBER EPZ1500095
FAUSETTThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:12 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 63 min |
| Jul 7, 6:19 PM MDT | Areal Flood Advisory | EPZ | Grant, Sierra | 3 hr |
| Jul 8, 12:34 PM MDT | Special Weather Statement | EPZ | Grant | 41 min |
| Jul 8, 12:57 PM MDT | Special Weather Statement | EPZ | Hidalgo | 48 min |
| Jul 8, 12:59 PM MDT | Special Weather Statement | EPZ | Sierra | 46 min |
| Jul 8, 1:13 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 27 min |
| Jul 8, 1:16 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Jul 8, 1:24 PM MDT | Special Weather Statement | EPZ | Sierra | 51 min |
| Jul 8, 1:34 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 56 min |
| Jul 8, 1:55 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Jul 8, 2:01 PM MDT | Areal Flood Advisory | EPZ | Grant, Hidalgo, Luna | 3 hr |
| Jul 8, 2:03 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 27 min |
| Jul 8, 2:28 PM MDT | Special Weather Statement | EPZ | Luna | 47 min |
| Jul 8, 2:46 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna | 44 min |
| Jul 8, 2:50 PM MDT | Areal Flood Advisory | EPZ | Grant, Luna | 3 hr |
| Jul 8, 3:09 PM MDT | Special Weather Statement | EPZ | Doña Ana | 51 min |
| Jul 8, 3:16 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 18 min |
| Jul 8, 3:39 PM MDT | Special Weather Statement | EPZ | Doña Ana | 51 min |
| Jul 8, 4:17 PM MDT | Areal Flood Advisory | EPZ | Grant, Luna, Sierra | 3 hr |
| Jul 8, 4:59 PM MDT | Special Weather Statement | EPZ | Doña Ana | 46 min |
| Jul 8, 5:02 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 3 hr |
| Jul 8, 5:40 PM MDT | Special Weather Statement | EPZ | Sierra | 50 min |
| Jul 8, 5:44 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.